Drug interactions between indapamide and metformin
Interactions between your drugs
Applies to: indapamide and metformin
Talk to your doctor before using indapamide together with metFORMIN. Indapamide can increase blood sugar levels and interfere with diabetic control. You may need a dose adjustment or more frequent monitoring of your blood sugar to safely use both medications. Due to its effects on the kidneys, indapamide can also increase the risk of a rare but serious and potentially life-threatening condition known as lactic acidosis that may occasionally occur during treatment with metformin-containing products. Lactic acidosis is caused by a buildup of lactic acid in the blood, and is more likely to occur if you have kidney or liver disease, acute or unstable congestive heart failure, dehydration, or an excess intake of alcohol. You should seek immediate medical attention if you develop potential signs and symptoms of lactic acidosis such as fatigue, weakness, muscle pain, increasing drowsiness, abdominal pain or discomfort, fast or irregular heartbeat, difficult or rapid breathing, chills, and other unusual symptoms. It is important to tell your doctor about all other medications you use, including vitamins and herbs. Do not stop using any medications without first talking to your doctor.
Drug and food interactions
No results found in our database - however, this does not necessarily mean no interactions exist. Always consult with your doctor or pharmacist.
Therapeutic duplication warnings
No warnings were found for your selected drugs.
Therapeutic duplication warnings are only returned when drugs within the same group exceed the recommended therapeutic duplication maximum.
Drug Interaction Classification
|Highly clinically significant. Avoid combinations; the risk of the interaction outweighs the benefit.|
|Moderately clinically significant. Usually avoid combinations; use it only under special circumstances.|
|Minimally clinically significant. Minimize risk; assess risk and consider an alternative drug, take steps to circumvent the interaction risk and/or institute a monitoring plan.|
|No information available.|
Do not stop taking any medications without consulting your healthcare provider.